Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have BP. Was on alprazolam and nexito medication. Have panic disorder. How to withdraw from these drungs?

i was suffering from panic disorder and had uncontrolled blood pressure and was treated with both alprazolam and nexito. after withdrawl of both drugs i feel again my pressure is going up and treatment restarted. now i am on nexito 5mg at morning and zolium half tablet of 0.25mg at bedtime. how should i withdraw these drugs?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you mention your blood pressure readings.

Both the medicines you have mentioned are anxiolytics, which help in relief from anxiety.
If are having continuous increased blood pressure, you may need antihypertensive.

I would suggest you that you should get yourself investigated for :-
1. Lipid Profile.
2. Renal Profile.
3. Thyroid profile.
4. ECG.
Also get your blood pressure monitored daily for few days.

Anxiolytics and antidepressants should not be stopped abruptly. They should be gradually tapered down under medical supervision. Abrupt stopping may result in withdrawal symptoms.

I would suggest that you should consult your treating doctor with the reports of the above mentioned investigations and discuss with him for further plan of your management.
Propranolol helps in controlling blood pressure along with control of panic attacks. But it has some side effects, so discuss with your treating doctor before starting or stopping any medicine.

I hope this is helpful to you.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor